Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    I hope theres help soon
    avatar
    holdingon0013 posted:
    As I set here typing this I'm crying like a baby. My Dr started me on Lamical 2 weeks ago and told me to take 1 75mg effexor at night, well I ran out of efferox and its been 6 days with none. I dont know how much longer I can take it.....crying all the time. feeling very dizzy and can bearly drive. I'm having the worst dreams kinda like a stephan king movie. I feel like in going crazy. Monday i was fired from my job, i I accidental broke my phone, so now i feel really out of touch. My boyfriend just moved out last night- and i needed him more then anything and i think he really doesn't understand, I had him read up on starting the Lamical- and he was sensitive, but since I've really started withdrawling I've been at home for 2 days ALL day just trying to deal. He doesn't completely understand the lack of effexor. I have had some suicidal thoughts and it scares the hell out of me. I have tried to keep these things from my 13 yr old daughter- i just need to know what i'm doing and how i'm soppost to be feeling. somebody please help me
    Reply
     
    avatar
    Patricia Farrell, PhD responded:
    I'm not an MD, but I would wonder who was prescribing these particular meds for you and what their diagnosis was. No one can stop Effexor cold turkey and even with careful tapering it can be very, very difficult. You are going through that now.

    Have you called your prescriber and told them of your symptoms? I think you need to do that despite the fact that you've broken your phone. You need to talk to that person.

    Right now you and your daughter both need some help and there needs to be some agency in the community that can help. See what help is available.

    Suicidal thoughts are very serious, even if you say you "have had some" and that needs to be addressed, too. Please find someone in your area who can help you through this.


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Dr. Farrell's WebMD TV videosExpert
    Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
    Was this Helpful?
    68 of 85 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.